Back to Search Start Over

Uniform robust exact differentiator based adaptive robust control for a class of nonlinear systems.

Authors :
Xu, Zhangbao
Ma, Dawei
Yao, Jianyong
Source :
Transactions of the Institute of Measurement & Control; Jun2018, Vol. 40 Issue 9, p2901-2911, 11p
Publication Year :
2018

Abstract

In this paper, an adaptive robust controller with uniform robust exact differentiator has been proposed for a class of nonlinear systems with structured and unstructured uncertainties. The adaptive robust controller is integrated with an uniform robust differentiator to handle the problem of the incalculable part of the derivative of virtual controls and the differential explosion happened in backstepping techniques. The stability of the closed loop system is demonstrated via Lyapunov method ensuring a prescribed transient and tracking performance. Simulation and experimental results are carried out to verify the advantages of the proposed method. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
01423312
Volume :
40
Issue :
9
Database :
Complementary Index
Journal :
Transactions of the Institute of Measurement & Control
Publication Type :
Academic Journal
Accession number :
129890128
Full Text :
https://doi.org/10.1177/0142331217711244